# SDR QXEA2025051200175

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 21,069 hours, 14,121 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000185
- Part serial: 260160
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2118. ON FINAL  A/T ADVANCED THRUST LEVERS TOWARDS TO/GA AT ABOUT 1500' AGL PILOT FLYING OVERRODE THRUST LEVERS BEFORE OVERSPEED OCCURRED. A/T RETURNED TO NORMAL. ALL OCCURRED WITHOUT DELIBERATE ACTION BY PILOT FLYING. REMOVED FROM SERVICE AND PLACED ON MEL 22-30-00B. MEL CLEARED 5/10. (RESOLVED ON W/O: 351706 TASKCARD: N/R-00003 ) T/S AUTOTHROTTLE ADVANCING THRUST LEVERS TOWARDS TO/GA POSITION WITHOUT DELIBERATE PILOT ACTION. NO CMC MAINT MSGS NOTED ON APPROACH OF REPORTED FLT# 2118. NO RECENT HISTORY OF AUTOTHROTTLE FAULTS NOTED IN DEFECT HISTORY. PERFORMED OPERATIONAL TEST OF THE TOGA FUNCTION OF THE TCQ. IAW E175 AMM 22-11-00-710-801-A. OPERATIONAL TEST – PASSED. REMOVED BOTH TCQ AND GUIDANCE PANEL. IAW E175 AMM 76-11-01-000-801-A AND AMM 22-11-01-000-801-A. PERFORMED CONTINUITY AND INSULATION CHECKS OF P0257 PIN 33 TO P0237 PIN 32, AND P0258 PIN 33 TO P0238 PIN 32. IAW E175 WM 22-11-50-1 AND SWPM 20-64-00. ELECTRICAL TESTS – GOOD, NO DEFECTS NOTED. INSTALLED ORIGINAL GUIDANCE PANEL. IAW E175 AMM 22-11-01-400-801-A. AS A PRECAUTIONARY MEASURE, INSTALLED NEW FROM STOCK TCQ ASSEMBLY. IAW E175 AMM 76-11-01-400-801-A. OPERATIONAL TEST OF GUIDANCE PANEL, TOGA SWITCHES, AND THRUST REVERSERS – GOOD. IAW E175 AMM 22-11-01-710-801-A, AMM 22-11-00-710-801-A AND AMM 78-30-01-720-801-A. ADDITIONAL, OPERATIONAL TEST OF THE AUTO THROTTLE/ TCQ INTERFACE – GOOD. IAW E175 AMM 22-31-00-710-801-A. REFER TO AML# 1110560 FOR LLM STATUS STATEMENT. RETURNED TO SERVICE.
